# SDR DHL95805001

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014111
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING TIRES 1 AND 2 BLEW-OUT DURING ROLLOUT.  TIRES 5 AND 6 BADLY WORN, WHEEL ASSEMBLIES 1, 2, 5, AND 6 CHANGED PER DC-8 MM 32-40-1.  REPLACED 1 AND 2 BRAKES PER MM 32-42-1.  FUNCTIONAL CHECK COMPLIED WITH PER MM.  NO FURTHER DEFECTS NOTED.
